Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Newton diagram of an analytic morphism, and applications to differentiable functions


Authors: Edward Bierstone and Pierre D. Milman
Journal: Bull. Amer. Math. Soc. 9 (1983), 315-318
MSC (1980): Primary 32B20, 58C25; Secondary 32C42
MathSciNet review: 714993
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32B20, 58C25, 32C42

Retrieve articles in all journals with MSC (1980): 32B20, 58C25, 32C42


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15190-X
PII: S 0273-0979(1983)15190-X